Skip to main content

Fast oscillating migrations in predation models

Dates

Publication Year
1997
Publication Date
1997-03

Citation

JC Poggiale, and PM Auger, Fast oscillating migrations in predation models: Journal of Biological Systems [J. Biol. Syst.], vol. 5, no. 1, pp. 131-137, Mar 1997.

Contacts

Author :
JC Poggiale, PM Auger

Attached Files

Click on title to download individual files attached to this item.

csa_46024.xml 1.95 KB

Rights

This metadata record is the intellectual property of CSA/ProQuest, and was licensed for use under a contract with the USGS to support scientific research and understanding. As such, this copyrighted material should not be electronically reproduced or shared outside of ScienceBase.

Additional Information

Identifiers

Type Scheme Key
ID CSA 46024
ISSN CSA 0218-3390
Accession Number CSA 4241021

Citation Extension

citationTypeJournal Article
journalJournal of Biological Systems [J. Biol. Syst.], vol. 5, no. 1, pp. 131-137, Mar 1997
languageEnglish

Item Actions

View Item as ...

Save Item as ...

View Item...